Quantum-classical correspondence for a non-Hermitian Bose-Hubbard dimer

File Description SizeFormat 
Physical Review A_82_1_2010.pdfAccepted version1.58 MBAdobe PDFDownload
Title: Quantum-classical correspondence for a non-Hermitian Bose-Hubbard dimer
Author(s): Graefe, E-M
Korsch, HJ
Niederle, AE
Item Type: Journal Article
Publication Date: 21-Jul-2010
URI: http://hdl.handle.net/10044/1/18490
DOI: http://dx.doi.org/10.1103/PhysRevA.82.013629
ISSN: 1050-2947
Publisher: AMER PHYSICAL SOC
Journal / Book Title: PHYSICAL REVIEW A
Volume: 82
Issue: 1
Copyright Statement: © 2010 The American Physical Society
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons